Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever come to a point in your life where??

you feel like everyone and everything is against you and you feel like what's the use of going on living??

and if so what do you do about it??

 
Autumnlover68

Asked by Autumnlover68 at 7:03 AM on Jun. 19, 2008 in Health

Level 1 (0 Credits)
This question is closed.
Answers (3)
  • Yeah, I have felt that before, so I know how you maybe feeling. Alot of times it could be depression in me or my anxiety. I usually talk to someone I can trust if you have one that is. I try to take an hour everyday to think about the good things that have happened in my life or I have around me at the moment and I do breathing and relaxation techniques as well visualizing things that make me happier even if it is a dream. I stay away from people that are trouble and all the bull, or things I know will set me off into that mode and if it cannot be helped I try to stay positive and ignore it as much as possible. I know its easier said then done and its hard to trust people or think positivly. you could go the route of speaking to a counciler as well. Alot of people feel like that all the time its very common as long as you don't feel it everyday for years on end and it starts effecting you from functioning in society and life. :)
    TwistedMalice

    Answer by TwistedMalice at 1:36 PM on Jun. 19, 2008

  • I try to find the good things in my life...my children!!
    jennylynn22003

    Answer by jennylynn22003 at 7:10 AM on Jun. 19, 2008

  • I am looking at all the questions you have asked. I think you have a lot of things going on healthwise. I am going to suggest that you consider some sort of nutritional supplement, as your body is obviously crying out for something. I don't know if you are aware of it, but every drug that you take, while it may be taking away a problem is potentially creating another one. All drugs take some vital vitamins, minerals. or nutrients out of your body. The more you take and take over time the less of these vitamins, minerals and nutrients there are in your body, and it causes a break down of other systems in your body - drug makers call these "potential side effects". Currently it sounds to me like you need a nutritional supplement. The one that I have found that works best for me is called Orignial Limu. It has 66 vitamins, minerals and nutrients in it and it replenishes the stuff that is missing from your system. Please contact me directly and I can tell you how to get it.
    deb4limu

    Answer by deb4limu at 11:27 AM on Jun. 19, 2008

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN